Asymmetric truncated Toeplitz operators and conjugations

Crisina Câmara , Kamila Kliś-Garlicka , Marek Ptak

Abstract

Truncated Toeplitz operators in a model space are C--symmetric with respect to a natural conjugation in that space. We show that this and another conjugation associated to an orthogonal decomposition possess unique properties and we study their relations with asymmetric truncated Toeplitz operators in terms of C--symmetry. New connections with Hankel operators are established through this approach.
Author Crisina Câmara
Crisina Câmara,,
-
, Kamila Kliś-Garlicka (FoEEaLS / DoAM)
Kamila Kliś-Garlicka,,
- Department of Applied Mathematics
, Marek Ptak (FoEEaLS / DoAM)
Marek Ptak,,
- Department of Applied Mathematics
Journal seriesFilomat, [FILOMAT], ISSN 0354-5180, e-ISSN 2406-0933, (N/A 40 pkt)
Issue year2019
Vol33
No12
Pages3697-3710
Publication size in sheets0.65
Keywords in Englishasymmetric truncated Toeplitz operator, conjugation, C-symmetry
ASJC Classification2600 General Mathematics
DOIDOI:10.2298/FIL1912697C
URL http://journal.pmf.ni.ac.rs/filomat/index.php/filomat/article/view/7050
Languageen angielski
Score (nominal)40
Score sourcejournalList
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.811; WoS Impact Factor: 2018 = 0.789 (2) - 2018=0.852 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?